# SDR UIEA2021092302087

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - TAIL CONE LH EXTERNAL SKIN AT STA 2658 STR 12L FOUND CRACKED.( EMP - TAIL CONE LH EXTERNAL SKIN AT STA 2645 TO 2658 STR 11L - 13L SKIN REPAIRED IAW RI-53-00-14960 REV A )
